Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

avera803

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About avera803

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. avera803

    Accutane Question/Reassurance

    Hi there. I feel your struggle. I'm on month 2.5 of Accutane and a little over a week ago my skin just broke out into tens of huge cysts. It's the worst my skin has ever been in my life and I've been so depressed and embarrassed. I've desperately looked at all kinds of forums trying to get reassurance that this is normal, and I was relieved to find that a lot of people experience this. Like you, I'm also getting the cysts, and I feel like they're getting bigger and more painful each day :(. I th
  2. Hi all, I'm having the worst breakout of my entire life and I'm on my second month of Accutane. Ive never had cystic acne in my life and I'm starting to get it. It's so bad that its painful to smile or move any part of my face really. I don't see my dermatologist for another week or so. Does anyone have any advice on how to handle a breakout during Accutane? I've just been making sure to wash all my makeup off, gently cleanse and use a lot of Cetaphil lotion on my face. Do I just have to wait
  3. Thanks for your response! Its so discouraging to have acne. I'm in graduate school and it just feels so unprofessional. I just want to hide. The acne that's been resurfacing has been cystic. Bigger than cystic, really. I've never had zits this big in my life. I've just been so depressed about it because they're not going away and it's getting worse. I suppose I'll continue to be patient. I do my best to eat it with meals, but I'm so busy all the time, sometimes I just have to take it on the go.
  4. HI everyone. I've been on Myorisan for about 1 month and 2.5 weeks. My acne has started to get worse. Is this normal? Does this mean it's not going to work for me? I'm new to this and I don't know anyone who has been in isotretinoin before. I'm starting to get depressed and hopeless because I've literally tried everything else.I haven't always eaten a meal/something fatty before taking the meds so I'm wondering if that's making the medication significantly less effective? This is the last hope f
×